Lord, M. E.
Stability and asymptotic equivalence of perturbations of nonlinear systems of differential equations
Rendiconti del Seminario Matematico della Università di Padova, Tome 67 (1982) , p. 1-11
Zbl 0521.34055 | MR 682698
URL stable : http://www.numdam.org/item?id=RSMUP_1982__67__1_0

Bibliographie

[1] V.M. Alekseev, An estimate for perturbations of the solutions of ordinary differential equations, Vestnik Moscov Univ. Ser. 1, Math. Mek., No. 2 (1961), pp. 28-36. MR 125293

[2] F. Brauer, Perturbations of nonlinear systems of differential equations, J. Math. Anal. Appl., 14 (1966), pp. 198-206. MR 192132 | Zbl 0156.09805

[3] F. Brauer, Perturbations of nonlinear systems of differential equations, II, J. Math. Anal. Appl., 17 (1967), pp. 418-434. MR 203181 | Zbl 0238.34083

[4] F. Brauer, Some Stability and Perturbation Problems for Differential and Integral Equations, Instituto de Matematica Pura e Applicada, Monografias de Matematica, No. 25, Rio de Janeigo, 1976.

[5] V. Lakshmikantham - S. Leela, Differential and Integral Inequalities, Academic Press, New York, 1969. Zbl 0177.12403

[6] M. Lord - A.R. Mitchell, A new approach to the method of nonlinear variation of constants, Appl. Math. and Comp., 4 (1978), pp. 95-105. MR 477238 | Zbl 0375.34033

[7] M. Lord - S. Bernfeld, A nonlinear variation of constants method for integro-differential and integral equations, Appl. Math. and Comp., 4 (1978), pp. 1-14. MR 467207 | Zbl 0374.45008

[8] M. Lord, The method of nonlinear variation of constants for difference equations, J. Inst. Math. Appl., 23 (1979), pp. 285-290. MR 533226 | Zbl 0397.39007

[9] J. Martin - R. STRUBLE, Asymptotic equivalence of nonlinear systems, J. Diff. Eq., 6 (1969), pp. 578-596. MR 252768 | Zbl 0218.34036